Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 370, Number 4

Nondivergence parabolic equations in weighted variable exponent spaces
Sun-Sig Byun, Mikyoung Lee and Jihoon Ok.
Trans. Amer. Math. Soc. 370 (2018), 2263-2298
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Projective varieties with nonbirational linear projections and applications
Atsushi Noma.
Trans. Amer. Math. Soc. 370 (2018), 2299-2320
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Orbit full groups for locally compact groups
A. Carderi and F. Le Maître.
Trans. Amer. Math. Soc. 370 (2018), 2321-2349
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Vertex algebraic intertwining operators among generalized Verma modules for $̂\mathfrak{sl}(2,\mathbb{C})$
Robert McRae and Jinwei Yang.
Trans. Amer. Math. Soc. 370 (2018), 2351-2390
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Weighted $L^{2}$ inequalities for square functions
Rodrigo Bañuelos and Adam Osȩkowski.
Trans. Amer. Math. Soc. 370 (2018), 2391-2422
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Tame pro-2 Galois groups and the basic $\mathbb{Z}_{2}$-extension
Yasushi Mizusawa.
Trans. Amer. Math. Soc. 370 (2018), 2423-2461
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Compactifications of splitting models of PEL-type Shimura varieties
Kai-Wen Lan.
Trans. Amer. Math. Soc. 370 (2018), 2463-2515
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Homogeneous solutions to the 3D Euler system
Roman Shvydkoy.
Trans. Amer. Math. Soc. 370 (2018), 2517-2535
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Traces of Hecke operators and refined weight enumerators of Reed-Solomon codes
Nathan Kaplan and Ian Petrow.
Trans. Amer. Math. Soc. 370 (2018), 2537-2561
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Homological degrees of representations of categories with shift functors
Liping Li.
Trans. Amer. Math. Soc. 370 (2018), 2563-2587
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Explicit determination of root numbers of abelian varieties
Armand Brumer, Kenneth Kramer and Maria Sabitova.
Trans. Amer. Math. Soc. 370 (2018), 2589-2604
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Additive units of product systems
B. V. Rajarama Bhat, J. Martin Lindsay and Mithun Mukherjee.
Trans. Amer. Math. Soc. 370 (2018), 2605-2637
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the topological 4-genus of torus knots
S. Baader, P. Feller, L. Lewark and L. Liechti.
Trans. Amer. Math. Soc. 370 (2018), 2639-2656
Abstract, references and article information
Full-text PDF
Local geometry of the $k$-curve graph
Tarik Aougab.
Trans. Amer. Math. Soc. 370 (2018), 2657-2678
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Removable singularities for degenerate elliptic equations without conditions on the growth of the solution
Antonio Vitolo.
Trans. Amer. Math. Soc. 370 (2018), 2679-2705
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Topology of two-row Springer fibers for the even orthogonal and symplectic group
Arik Wilbert.
Trans. Amer. Math. Soc. 370 (2018), 2707-2737
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Specialization of nonsymmetric Macdonald polynomials at $t=∞$ and Demazure submodules of level-zero extremal weight modules
Satoshi Naito, Fumihiko Nomoto and Daisuke Sagaki.
Trans. Amer. Math. Soc. 370 (2018), 2739-2783
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Asymptotic analysis of second order nonlocal Cahn-Hilliard-type functionals
Gianni Dal Maso, Irene Fonseca and Giovanni Leoni.
Trans. Amer. Math. Soc. 370 (2018), 2785-2823
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Incircular nets and confocal conics
Arseniy V. Akopyan and Alexander I. Bobenko.
Trans. Amer. Math. Soc. 370 (2018), 2825-2854
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Asymptotic behavior of positively curved steady Ricci solitons
Yuxing Deng and Xiaohua Zhu.
Trans. Amer. Math. Soc. 370 (2018), 2855-2877
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the consistency of local and global versions of Chang’s Conjecture
Monroe Eskew and Yair Hayut.
Trans. Amer. Math. Soc. 370 (2018), 2879-2905
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Higgs bundles for real groups and the Hitchin–Kostant–Rallis section
Oscar García-Prada, Ana Peón-Nieto and S. Ramanan.
Trans. Amer. Math. Soc. 370 (2018), 2907-2953
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Computing geometric Lorenz attractors with arbitrary precision
D. S. Graça, C. Rojas and N. Zhong.
Trans. Amer. Math. Soc. 370 (2018), 2955-2970
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Generalized nil-Coxeter algebras over discrete complex reflection groups
Apoorva Khare.
Trans. Amer. Math. Soc. 370 (2018), 2971-2999
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Some comments on motivic nilpotence
Jens Hornbostel; With an appendix by Marcus Zibrowius.
Trans. Amer. Math. Soc. 370 (2018), 3001-3015
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
American Mathematical Society